Scheduling divisible loads with time and cost constraints

Drozdowski, M and Shakhlevich, NV (2021) Scheduling divisible loads with time and cost constraints. Journal of Scheduling, 24 (5). pp. 507-521. ISSN 1094-6136



  • Drozdowski, M
  • Shakhlevich, NV
Copyright, Publisher and Additional Information: © The Author(s) 2019. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Computational complexity; Divisible load scheduling; Linear programming
  • Accepted: 1 October 2019
  • Published (online): 20 November 2019
  • Published: October 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Oct 2019 14:16
Last Modified: 25 Jun 2023 22:00
Status: Published
Publisher: Springer Verlag
Identification Number: